Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 2647 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Read this article

 


    Article Cited by others

CASE REPORT

Valproate monotherapy induced-delirium due to hyperammonemia: A report of three adult cases with different types of presentation

Pradeep R Johnson

Year : 2008| Volume: 50| Issue : 2 | Page no: 121-123

   This article has been cited by
 
1 Valproate-induced hyperammonaemia superimposed upon severe neuropsychiatric lupus: a case report and review of the literature
Estee Chan,Fiona McQueen
Clinical Rheumatology. 2013; 32(3): 403
[Pubmed]  [Google Scholar] [DOI]
2 Valproate-induced hyperammonemia in mental retardation: A case report and review of the literature
Chai Ling Khoo, Sandeep Naik, Regina Lua, Suet Bin Chai, Alvin Liew, Kang Sim
Progress in Neuro-Psychopharmacology and Biological Psychiatry. 2010; 34(3): 561
[HTML Full text]  [Google Scholar] [DOI]